A1 Journal article – refereed

On growth and fluctuation of k-abelian complexity




List of Authors: Cassaigne J, Karhumaki J, Saarela A

Publisher: ACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD

Publication year: 2017

Journal: European Journal of Combinatorics

Journal name in source: EUROPEAN JOURNAL OF COMBINATORICS

Journal acronym: EUR J COMBIN

Volume number: 65

Number of pages: 14

ISSN: 0195-6698

eISSN: 1095-9971

DOI: http://dx.doi.org/10.1016/j.ejc.2017.05.006


Abstract
An extension of abelian complexity, so called k-abelian complexity, has been considered recently in a number of articles. This paper considers two particular aspects of this extension: First, how much the complexity can increase when moving from a level k to the next one. Second, how much the complexity of a given word can fluctuate. For both questions we give optimal solutions. (C) 2017 Elsevier Ltd. All rights reserved.

Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2021-24-06 at 10:49